# SDR SWIA200413251

- Difficulty date: April 16, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 25,107 hours, 21,550 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BATT RIB AT WS 53.60 IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.
